Über trigonometrische and harmonische Polynome.

G. Szegö

Mathematische Annalen (1919)

  • Volume: 79, page 323-339
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Szegö, G.. "Über trigonometrische and harmonische Polynome.." Mathematische Annalen 79 (1919): 323-339. <http://eudml.org/doc/158801>.

author = {Szegö, G.},
journal = {Mathematische Annalen},
language = {ger},
pages = {323-339},
title = {Über trigonometrische and harmonische Polynome.},
url = {http://eudml.org/doc/158801},
volume = {79},
year = {1919},

AU - Szegö, G.
TI - Über trigonometrische and harmonische Polynome.
JO - Mathematische Annalen
PY - 1919
VL - 79
SP - 323
EP - 339
LA - ger
UR - http://eudml.org/doc/158801
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.